# SDR QXEA2012091301095

- Difficulty date: September 13, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT DOOR AFT EDGE, SECOND DOOR STOP FITTING FROM TOP OF DOOR HAS 2 CORRODED NUTPLATES AND BOLTS.  REMOVED NUTPLATES IAW RD 8/4-52-492.  VERIFIED NO CORROSION EXISTS UNDER ANCHOR NUT LOCATIONS.  ALODINED AND PRIMED WORKED AREA IAW RD 8/4-52-492.  INSTALLED NEW HARDWARE AND COATED BOLTS WITH CPC IAW RD 8/4-52-492.  COMPLIED WITH RD 8/4-52-492.
